MAUDE Adverse Event Report: DEXCOM, INC. DEXCOM G7 CONTINUOUS GLUCOSE MONITORING SYSTEM

DEXCOM, INC. DEXCOM G7 CONTINUOUS GLUCOSE MONITORING SYSTEM
Model Number 9500-161
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that a detached or missing sensor wire occurred.The sensor was inserted into the arm on (b)(6) 2025.Product has been received but is pending evaluation.A follow-up will be submitted upon completion.No injury or medical intervention was reported.
 
Event or Problem Description
After submission of the initial mdr, product was received on 5/12/2025 and it was determined this complaint is not reportable per corpft-140202.
 
Additional Manufacturer Narrative
(b)(4).Mfr no 3004753838-2025-119091 was reported in error.Please disregard initial reporting of this event as this event has now been deemed not reportable.

Brand Name
DEXCOM G7 CONTINUOUS GLUCOSE MONITORING SYSTEM
Common Device Name
CONTINUOUS GLUCOSE MONITOR
Manufacturer (Section D)
DEXCOM, INC.
6340 sequence dr.
san diego CA 92121
Manufacturer Contact
ashley spoto
6340 sequence dr.
san diego, CA 92121
8582000200
MDR Report Key22030451
Report Number3004753838-2025-119091
Device Sequence Number15491678
Product Code QBJ
UDI-Device Identifier00386270003621
UDI-Public00386270003621
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K213919
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/31/2026
Device Model Number9500-161
Device Catalogue NumberSTP-AT-013
Device Lot Number1825057004
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/20/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/20/2025
Supplement Date Received by Manufacturer09/02/2025
Initial Report FDA Received Date05/15/2025
Supplement Report FDA Received Date09/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age69 YR
Patient SexFemale
Patient Weight99 KG